MAUDE Adverse Event Report: INMODE LTD. INMODE RF; GEI

INMODE LTD. INMODE RF; GEI
Model Number AG606969A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 04/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Transient paresis after facette and morpheus 8 treatment.
 
Additional Manufacturer Narrative
Patient presented with transient paresis of the right lower lip following procedure of facette and morpheus8.The handpiece was discarded and hence not inspected.However, system inspection did not reveal any technical issues.The reported paresis was concluded to be a result of working with the facetite handpiece in the "no fly" zone (over the marginal mandibular branch of the facial nerve) thus causing neurapraxia.Patient has fully recovered and re-training has been scheduled for the doctor.

Brand Name
INMODE RF
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19640801
Report Number3010511300-2024-00532
Device Sequence Number7118887
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K233642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Inspection,Notification,Patient Monitoring,Other
Type of Report Initial
Report Date (Section B) 06/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606969A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date06/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale
Patient RaceWhite